# SDR TWAA0013613

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,881 hours, 16,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33R WAS BROKEN AT STA 459 AT FWD END OF PREVIOUS STRINGER REPAIR.  REPLACED DAMAGED SECTION OF STRINGER FROM STA 434 TO 468, STRINGER 33 TO EXISTING SPLICES. CHECK-C 11-5-99 LAX.
